# SDR CALA2013122693912

- Difficulty date: December 21, 2013
- Submitted: December 27, 2013
- Operation: Air carrier
- Aircraft: N552UA
- Make and model: Boeing 757222
- Aircraft serial: 26641
- Aircraft time: 82,450 hours, 23,734 cycles
- Engine: Pwa PW2037
- System (JASC): 2800 · Aircraft Fuel System
- Part: Unknown
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IN UNDER 2 HR FUEL IN LT TANK UP BY 1500 LBS.  IAW FUEL IMBALANCE, FUEL EVEN USING CTR PUMPS. 1:50 AFTER TANK TO ENG LT TANK 1500 LBS ABOVE RT.  LT ENG BURN 100 PPH MORE THAN RT ENG IAW SEQ 4502010, 4502009, 4502007 & 4502002.  COMPLETED FUEL TRANSFERS WAS UNABLE TO DUPLICATE ANY TRANSFER OF FUEL IAW ABOVE SEQ NR.
